# SDR GTIA040729

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 SLIDE PACK NOT INSTALLED CORRECTLY PULL CABLE NOT INSTALLED.  INSTALLED MANUAL PULL CABLE. (M)
